# SDR MASA2014062702191

- Difficulty date: June 27, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 25,159 hours, 20,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXIT LIGHTS ILLUMINATED WITH SWITCH IN ARM POSITION.  MX REPLACED PCB W/RELAYS IN JB11.
